Re: Advice needed on possible pregnancy
Going off the pill can cause late or irregular periods, and it doesn't help that symptoms you get from stopping the pill can mimic early pregnancy symptoms. For example, I had sore breasts, nausea, backaches, and cramps throughout my first cycle off the pill and bloating is also common when stopping the pill. You may get your first period 28 days after stopping the pill, or it may be delayed by days, weeks, even months. My first period off the pill came at 35 days.
Since you do seem to have issues with anxiety and even if you didn't because it's good information to know, you should start keeping a calendar of at least the first days of your period and if possible, days when you had intercourse and if it was unprotected or not. This can help determine if you had unprotected sex at a potentially fertile time and will help you figure out the number of days between periods (if you stay off the pill, on the pill, yes, your periods will be more regular and usually at 28 day intervals). But even on the pill, it gives you good info, lets you know when you expect your next cycle. You can do it on the computer, on a paper calendar, even just a little notebook.
From your post it wasn't entirely clear--did you have unprotected sex since your pill ran out? If you didn't have unprotected sex since you were taking the pill, the odds of pregnancy are not high. Women do occasionally get pregnant on the pill and condoms do fail, but these are usually effective means of protection against pregnancy.
Since you are so anxious, what I'd suggest doing is take a home pregnancy test to cover any accidental pill pregnancy (which should show up on a home pregnancy test by now). If you had unprotected sex since stopping the pill, take a home pregnancy test at 2-3 weeks from that point. Do use protection when you continue to have sex unless you want to become pregnant (it doesn't sound like it).
I really think your period is delayed (if it even is since you sound unsure) because of stopping the pill. I think the symptoms you are having are both from your body adjusting to being off the hormones in the pill and maybe some are psychsomatic--many females experience this, they think they are pregnant and suddenly start noticing "symptoms" everywhere. Remember, too that besides stopping the pill, symptoms of ovulation (I usually have very tender breasts & nausea around ovulation) and symptoms of PMS can resemble early pregnancy symptoms. While pregnancy symptoms can occur as soon as pregnancy occurs, most women do not start noticing symptoms like morning sickness and food cravings until they are 4-6 weeks along in their pregnancy.